# SDR COMA0060501

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 16,800 hours, 16,060 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, NLG DID NOT RETRACT.  NLG SHOCK STRUT WOULD NOT EXTEND FULLY.  SERVICED NLG SHOCK STRUT, RETRACT CHECKS SATISFACTORY.
